# SDR WLDA2004110

- Difficulty date: December 13, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N352
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- Engine: Ge CF650C2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CENTER GALLEY OVERHEAD LIGHT EMITTED ELECTRICAL SMELL.  INVESTIGATED ELECTRICAL SMELL IN MID GALLEY AREA.  CHECKED OVERHEAD LIGHTS AND ELECTRICAL CONNECTIONS, NO EVIDENCE OF ARCING OR BURNT CONNECTIONS, CHECKED ELECTRICAL CABLES FOR SIGNS OF DAMAGE, NONE EVIDENT.  CHECKED OVENS, BURNED FOOD FOUND IN NR 5 OVEN.  CLEANED SAME, NO OTHER FAULTS FOUND, OK TO CONTINUE.
